Can it be possible for Synthroid (thyroxine) to cause liver enlargement?

Yes. In a recent review of 85, 248 people taking synthroid (thyroxine) and reporting side effects, 210 of them reported enlarged liver (0.25%). It was noted to be more common in women than in men and was most common in the age group over 60. People with enlarged liver had been on synthroid (thyroxine) anywhere from 1 month to 2 years.

Related Questions

I'm on metoprolol, benicar, omeorazole, allegra, synthroid, (thyroxine) and ativan. Will any of these cause liver kidney or electrolyte issues? Or cardiac issues?

Unlikely. I guess the answer depends on whether you are a glass half empty or a glass half full person. You are not likely to have any of those adverse effects from the medications you listed, however there is no medication that is not associated with rare liver toxicity, and several of the medications on the list might have some of the other side effects you listed. Rarely. Read more...